Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Auréole of a quasi-ordinary singularity


Author: Chunsheng Ban
Journal: Proc. Amer. Math. Soc. 120 (1994), 393-404
MSC: Primary 32S25; Secondary 32S50
MathSciNet review: 1186128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The auréole of an analytic germ $ (X,x) \subset ({\mathbb{C}^n},0)$ is a finite family of subcones of the reduced tangent cone $ \vert{C_{X,x}}\vert$ such that the set $ {D_{X,x}}$ of the limits of tangent hyperplanes to $ X$ at $ x$ is equal to $ \cup {(\operatorname{Proj} \,{C_\alpha })^ \vee }$. The auréole for a case of quasi-ordinary singularity is computed.


References [Enhancements On Off] (What's this?)

  • [1] C. Ban, Whitney stratification, equisingular family and the auréole of quasi-ordinary singularity, Ph.D. thesis, Purdue University, 1990.
  • [2] J. Lipman, Quasi-ordinary singularities of embedded surfaces, Ph.D. thesis, Harvard University, 1965.
  • [3] Joseph Lipman, Topological invariants of quasi-ordinary singularities, Mem. Amer. Math. Soc. 74 (1988), no. 388, 1–107. MR 954947, 10.1090/memo/0388
  • [4] Lê Dũng Tráng and Bernard Teissier, Limites d’espaces tangents en géométrie analytique, Comment. Math. Helv. 63 (1988), no. 4, 540–578 (French). MR 966949, 10.1007/BF02566778

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32S25, 32S50

Retrieve articles in all journals with MSC: 32S25, 32S50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1186128-7
Keywords: Quasi-ordinary singularity, auréole
Article copyright: © Copyright 1994 American Mathematical Society